Alert archive / Tennessee / River Flood Warnings in 2011

River Flood Warning 7, NWS Memphis, TN

February 24, 2011Dyer County, Tennessee

NWS Memphis, TN issued this river flood warning at Feb 24, 2011, 1:08 PM CST for Dyer County, Tennessee. It took effect at Feb 25, 2011, 11:38 AM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2011, 1:08 PM CST (19:08 UTC)
In effect from
Feb 25, 2011, 11:38 AM CST
Expired
Feb 25, 2011, 5:18 PM CST
In force
6 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

County Dyer County, TN

The radar

The Memphis radar (KNQA), 90 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork Forked Deer River at Dyersburg (DYET1).

Action stage
14 ft
Minor stage
22 ft
Moderate stage
26.5 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WGUS44 KMEG 241909
FLWMEG
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
108 PM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE NORTH
FORK FORKED DEER RIVER AT DYERSBURG...AND THE RIGHT HAND CHUTE LITTLE
RIVER AT RIVERVALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-111-251908-
/O.NEW.KMEG.FL.W.0006.110227T0600Z-110301T1200Z/
/RIGA4.1.ER.110227T0600Z.110227T0600Z.110301T0600Z.NO/
108 PM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RIGHT HAND CHUTE LITTLE RIVER AT RIVERVALE
* FROM EARLY SUNDAY MORNING UNTIL EARLY TUESDAY MORNING
* AT 12 PM THURSDAY THE STAGE WAS...2.6 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 11.0 FEET EARLY SUNDAY MORNING
* FLOOD STAGE IS 11.0 FEET 
AT 11.0 FEET...FARMLAND NORTH OF RIVERVALE IS FLOODED. LOW LYING 
PORTIONS OF HIGHWAY 158 NEAR THE RIVER ARE FLOODED.  

$$

TNC045-251908-
/O.NEW.KMEG.FL.W.0007.110225T0916Z-110226T0430Z/
/DYET1.1.ER.110225T0916Z.110225T1200Z.110225T2230Z.NO/
108 PM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH FORK FORKED DEER RIVER AT DYERSBURG
* FROM EARLY TOMORROW UNTIL TOMORROW AFTERNOON
* AT 12 PM THURSDAY THE STAGE WAS...8.5 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 22.5 FEET TOMORROW MORNING
* FLOOD STAGE IS 22.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE 
  TO RISE TO NEAR 22.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
AT 23.0 FEET...MOST LOW LYING AREAS SOUTH AND SOUTHEAST OF DYERSBURG 
ARE FLOODING. WATER IS BEGINNING TO FLOW OVER BEAN MILL ROAD IN 
SOUTHEAST DYERSBURG.  

$$
3 follow-up statements
780 
WGUS84 KMEG 250129
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
729 PM CST THU FEB 24 2011

THE FLOOD WARNING CONTINUES FOR THE NORTH FORK FORKED DEER RIVER...
NORTH FORK OBION RIVER...OBION RIVER...RIGHT HAND CHUTE LITTLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC131-183-260129-
/O.EXT.KMEG.FL.W.0004.110225T0828Z-110226T1342Z/
/NOMT1.2.ER.110225T0828Z.110225T1800Z.110226T0742Z.NR/
729 PM CST THU FEB 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK OBION RIVER NEAR MARTIN
* FROM AFTER MIDNIGHT TOMORROW UNTIL EARLY SATURDAY MORNING
* AT 07 PM THURSDAY THE STAGE WAS 18.0 FEET 
* MODERATE FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 21.5 FEET TOMORROW EARLY AFTERNOON
* FLOOD STAGE IS 20.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 21.5 FEET BY TOMORROW EARLY AFTERNOON.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* AT 22.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN RIVES AND NEAR 
  UNION CITY. ADDITIONAL EVACUATIONS WILL BE NECESSARY. AGRICULTURE 
  LAND NORTH OF MARTIN IS FLOODING AND EQUIPMENT AND LIVESTOCK MAY 
  NEED TO BE MOVED TO HIGHER GROUND. NUMEROUS SECONDARY ROADS ARE 
  COVERED BY FLOOD WATERS

$$

TNC045-053-131-260129-
/O.EXT.KMEG.FL.W.0005.110225T2159Z-110228T2100Z/
/OBNT1.1.ER.110225T2159Z.110227T0000Z.110228T1500Z.NO/
729 PM CST THU FEB 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* FROM TOMORROW AFTERNOON UNTIL LATE MONDAY MORNING
* AT 07 PM THURSDAY THE STAGE WAS 31.0 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 35.5 FEET SATURDAY EVENING
* FLOOD STAGE IS 34.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 35.5 FEET BY SATURDAY EVENING.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS
  FLOODED

$$

ARC093-111-260128-
/O.EXT.KMEG.FL.W.0006.110227T1200Z-110301T1200Z/
/RIGA4.1.ER.110227T1200Z.110227T1200Z.110301T0600Z.NO/
729 PM CST THU FEB 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE RIGHT HAND CHUTE LITTLE RIVER AT RIVERVALE
* FROM SUNDAY MORNING UNTIL EARLY TUESDAY MORNING
* AT 07 PM THURSDAY THE STAGE WAS 3.0 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY MORNING
* FLOOD STAGE IS 11.0 FEET
* AT 11.0 FEET...FARMLAND NORTH OF RIVERVALE IS FLOODED. LOW LYING 
  PORTIONS OF HIGHWAY 158 NEAR THE RIVER ARE FLOODED

$$

TNC045-260128-
/O.EXT.KMEG.FL.W.0007.110225T1607Z-110226T0834Z/
/DYET1.1.ER.110225T1607Z.110225T1800Z.110226T0234Z.NO/
729 PM CST THU FEB 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK FORKED DEER RIVER AT DYERSBURG
* FROM TOMORROW LATE MORNING UNTIL TOMORROW EVENING
* AT 06 PM THURSDAY THE STAGE WAS 12.0 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 22.5 FEET TOMORROW EARLY AFTERNOON
* FLOOD STAGE IS 22.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 22.5 FEET BY TOMORROW EARLY AFTERNOON.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* AT 23.0 FEET...MOST LOW LYING AREAS SOUTH AND SOUTHEAST OF 
  DYERSBURG ARE FLOODING. WATER IS BEGINNING TO FLOW OVER BEAN MILL 
  ROAD IN SOUTHEAST DYERSBURG

$$
279 
WGUS84 KMEG 251251
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...NORTH FORK 
FORKED DEER RIVER...NORTH FORK OBION RIVER...OBION RIVER...RIGHT HAND
CHUTE LITTLE RIVER...S.F. FORK FORKED DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC131-183-261251-
/O.CON.KMEG.FL.W.0004.000000T0000Z-110226T1342Z/
/NOMT1.2.ER.110225T1433Z.110225T1800Z.110226T0742Z.NR/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK OBION RIVER NEAR MARTIN
* FROM THIS MORNING UNTIL AFTER MIDNIGHT TOMORROW
* AT 06 AM FRIDAY THE STAGE WAS 18.9 FEET 
* MODERATE FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 21.5 FEET THIS AFTERNOON
* FLOOD STAGE IS 20.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 21.5 FEET BY THIS AFTERNOON.THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* AT 22.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN RIVES AND NEAR 
  UNION CITY. ADDITIONAL EVACUATIONS WILL BE NECESSARY. AGRICULTURE 
  LAND NORTH OF MARTIN IS FLOODING AND EQUIPMENT AND LIVESTOCK MAY 
  NEED TO BE MOVED TO HIGHER GROUND. NUMEROUS SECONDARY ROADS ARE 
  COVERED BY FLOOD WATERS

$$

TNC045-053-131-261251-
/O.CON.KMEG.FL.W.0005.110225T2159Z-110228T2100Z/
/OBNT1.1.ER.110225T2159Z.110227T0000Z.110228T1500Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* FROM LATE THIS AFTERNOON UNTIL LATE MONDAY MORNING
* AT 06 AM FRIDAY THE STAGE WAS 31.7 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 35.5 FEET TOMORROW EVENING
* FLOOD STAGE IS 34.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 35.5 FEET BY TOMORROW EVENING.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS
  FLOODED

$$

TNC045-095-MOC155-261251-
/O.CON.KMEG.FL.W.0008.110307T1009Z-000000T0000Z/
/TPTT1.1.ER.110307T1009Z.110308T1200Z.000000T0000Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT TIPTONVILLE
* FROM MONDAY MORNING UNTIL FURTHER NOTICE
* AT 06 AM FRIDAY THE STAGE WAS 25.2 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 37.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 38.0 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT 39.0 FEET...MOST AGRICULTURE LAND AND LOW LYING ROADS NEAR THE 
  RIVER IN NORTHWEST TN AND SOUTHEAST MO FLOODS

$$

ARC093-TNC045-095-097-MOC155-261251-
/O.CON.KMEG.FL.W.0009.110304T1104Z-000000T0000Z/
/CRTM7.1.ER.110304T1104Z.110308T1200Z.000000T0000Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE
* AT 06 AM FRIDAY THE STAGE WAS 23.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 32.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 35.0 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT 35.0 FEET...BARR ROAD IS UNDER TWO FEET OF WATER IN PLACES, AND 
  EVACUATIONS ARE VERY DIFFICULT.  MOST UNPROTECTED FARMLAND NEAR THE
  RIVER AND PORTIONS OF HIGHWAY 104 IN WESTERN DYER COUNTY TN IS 
  IMPACTED.

$$

ARC093-111-261251-
/O.CON.KMEG.FL.W.0006.110227T1200Z-110301T1200Z/
/RIGA4.1.ER.110227T1200Z.110227T1200Z.110301T0600Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE RIGHT HAND CHUTE LITTLE RIVER AT RIVERVALE
* FROM SUNDAY MORNING UNTIL EARLY TUESDAY MORNING
* AT 06 AM FRIDAY THE STAGE WAS 4.4 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY MORNING
* FLOOD STAGE IS 11.0 FEET
* AT 11.0 FEET...FARMLAND NORTH OF RIVERVALE IS FLOODED. LOW LYING 
  PORTIONS OF HIGHWAY 158 NEAR THE RIVER ARE FLOODED

$$

TNC045-260834-
/O.EXT.KMEG.FL.W.0007.110225T1738Z-110226T0834Z/
/DYET1.1.ER.110225T1738Z.110225T1800Z.110226T0234Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK FORKED DEER RIVER AT DYERSBURG
* FROM LATE THIS MORNING UNTIL THIS EVENING
* AT 06 AM FRIDAY THE STAGE WAS 14.2 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 22.5 FEET THIS AFTERNOON
* FLOOD STAGE IS 22.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 22.5 FEET BY THIS AFTERNOON.THE RIVER WILL
  FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 23.0 FEET...MOST LOW LYING AREAS SOUTH AND SOUTHEAST OF 
  DYERSBURG ARE FLOODING. WATER IS BEGINNING TO FLOW OVER BEAN MILL 
  ROAD IN SOUTHEAST DYERSBURG

$$

TNC033-045-097-260920-
/O.CON.KMEG.FL.W.0010.110225T2033Z-110226T0920Z/
/HLST1.1.ER.110225T2033Z.110226T0000Z.110226T0320Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* FROM THIS AFTERNOON UNTIL TONIGHT
* AT 06 AM FRIDAY THE STAGE WAS 3.9 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 9.5 FEET THIS EVENING
* FLOOD STAGE IS 9.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 9.5 FEET BY THIS EVENING.THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TONIGHT.
* AT 9.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED

$$
061 
WGUS84 KMEG 252318
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
518 PM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR THE NORTH FORK FORKED DEER RIVER...
NORTH FORK OBION RIVER...OBION RIVER...S.F. FORK FORKED DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC131-183-252348-
/O.CAN.KMEG.FL.W.0004.000000T0000Z-110226T1342Z/
/NOMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
518 PM CST FRI FEB 25 2011

FORECAST INFORMATION FOR
  NORTH FORK OBION RIVER NEAR MARTIN
* AT 05 PM FRIDAY THE STAGE WAS 18.4 FEET 
* NO FLOODING IS CURRENTLY FORECAST
* FLOOD STAGE IS 20.0 FEET
* FORECAST...THE RIVER WILL BEGIN FALLING THIS EVENING AND WILL NOT
  REACH FLOOD STAGE.
* AT 18.0 FEET...LOW LAND AND AGRICULTURE FLOODING IS OCCURRING NEAR
  THE RIVER

$$

TNC045-053-131-252348-
/O.CAN.KMEG.FL.W.0005.000000T0000Z-110228T2100Z/
/OBNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
518 PM CST FRI FEB 25 2011

FORECAST INFORMATION FOR
  OBION RIVER NEAR OBION 
* AT 05 PM FRIDAY THE STAGE WAS 31.7 FEET 
* NO FLOODING IS CURRENTLY FORECAST
* MAXIMUM FORECAST STAGE OF 33.5 FEET EARLY SUNDAY MORNING
* FLOOD STAGE IS 34.0 FEET
* FORECAST...THE RIVER WILL RISE TO NEAR 33.5 FEET EARLY SUNDAY 
  MORNING
* AT 34.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED

$$

TNC045-252348-
/O.CAN.KMEG.FL.W.0007.000000T0000Z-110226T0834Z/
/DYET1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
518 PM CST FRI FEB 25 2011

FORECAST INFORMATION FOR
  NORTH FORK FORKED DEER RIVER AT DYERSBURG
* AT 05 PM FRIDAY THE STAGE WAS 13.1 FEET 
* NO FLOODING IS CURRENTLY FORECAST
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER WILL BEGIN FALLING THIS EVENING AND
  NO FLOODING IS EXPECTED.

$$

TNC033-045-097-252348-
/O.CAN.KMEG.FL.W.0010.000000T0000Z-110226T0920Z/
/HLST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
518 PM CST FRI FEB 25 2011

FORECAST INFORMATION FOR
  S.F. FORK FORKED DEER RIVER NEAR HALLS
* AT 05 PM FRIDAY THE STAGE WAS 4.0 FEET 
* NO FLOODING IS CURRENTLY FORECAST
* MAXIMUM FORECAST STAGE OF 4.0 FEET THIS EVENING
* FLOOD STAGE IS 9.0 FEET
* FORECAST...THE RIVER WILL BEGIN TO FALL THIS EVENING AND
  NO FLOODING IS EXPECTED.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 24, 12:15 PM CST, 53 minutes earlier.

Area forecast discussion, Feb 24, 12:15 PM CST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1215 PM CST THU FEB 24 2011

.DISCUSSION...

UPDATED FOR 18Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 1033 AM CST THU FEB 24 2011/

UPDATE...

SEVERE WEATHER OUTBREAK EXPECTED THIS AFTERNOON INTO TONIGHT.
CURRENTLY...A WARM FRONT IS LOCATED FROM FORREST CITY AR...TO WEST
MEMPHIS AR...TO MILLINGTON TN...TO JUST SOUTH OF JACKSON TN.
SHOWERS AND THUNDERSTORMS CONTINUE TO OCCUR NORTH OF THE FRONT.
SOME OF WHICH ARE PRODUCING HEAVY RAIN. THIS WILL BE THE AREA THAT
HAS THE GREATEST THREAT FOR FLASH FLOODING. THREE TO SIX INCHES OF
RAIN WITH ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE THROUGH TONIGHT
OVER THIS AREA. MEANWHILE...BREAKS IN THE CLOUDS ARE BEGINNING TO
OCCUR SOUTH OF THE WARM FRONT. MEMPHIS INTERNATIONAL IS ALREADY
SITTING AT 68 DEGREES. SUNSHINE WILL ALLOW TEMPERATURES TO QUICKLY
JUMP INTO THE 70S WOULD NOT BE SURPRISE TO SEE A FEW LOCATIONS GET
CLOSE TO 80 DEGREES. WILL NEED TO BUMP UP HIGHS SOUTH OF THE WARM
FRONT. THE SUNSHINE WILL ALSO ALLOW FOR A MORE UNSTABLE AIRMASS
THIS AFTERNOON INTO TONIGHT AS THE POTENT LOW PRESSURE SYSTEM
MOVES INTO THE AREA. THIS WILL CREATE A POTENTIALLY DANGEROUS
SITUATION. SUPERCELLS WILL QUICKLY DEVELOP OUT AHEAD OF THE LOW
PRESSURE AND COLD FRONT THIS AFTERNOON. SOME OF WHICH WILL PRODUCE
TORNADOES. DAMAGING WINDS AND LARGE HAIL WILL ALSO BE POSSIBLE.
STAY TUNED FOR WATCHES AND WARNINGS LATER TODAY.

KRM

PREV DISCUSSION... /ISSUED 303 AM CST THU FEB 24 2011/

SEEMS LIKE THE COLD AND SNOWY MID SOUTH WINTER OF 2010-11 IS IN
THE DISTANT PAST. THE NEXT FIVE DAYS SHOULD BE QUITE ACTIVE WITH
TWO POWERFUL STORM SYSTEMS MOVING THROUGH THE REGION.

TODAY AND TONIGHT...THE FIRST STORM SYSTEM IS UNDERWAY WITH HEAVY RAINFALL
IN PROGRESS ALONG A WARM FRONTAL BOUNDARY. ELEVATED THUNDERSTORMS
PRODUCING RAINFALL RATES OF UP TO 1.5 INCHES PER HOUR WERE OCCURRING
FROM NORTH CENTRAL ARKANSAS INTO NORTHWEST TENNESSEE. A FLASH FLOOD WATCH
IS IN EFFECT FOR THIS AREA THROUGH TONIGHT.

WARM AND MOIST AIR WILL SPREAD ACROSS THE MID SOUTH TODAY IN
ADVANCE OF A PRE-FRONTAL TROUGH AND SURFACE COLD FRONT. UPPER AND
LOW LEVEL JET POSITIONS AND 0-3 KM HELICITY VALUES OF 350-425
M2/S2 ARE IN LINE WITH A MODERATE RISK OF SEVERE WEATHER. MUCAPE
VALUES OF 400-800 J/KG SHOULD BE ADEQUATE GIVEN THE SHEAR VALUES.
EXPECT DISCRETE SUPERCELLS TO DEVELOP IN THE WARM SECTOR IN THE
MID AFTERNOON FOLLOWED BY A SQUALL LINE IN THE EVENING AND NIGHT
TIME FRAMES. ALL TYPES ARE SEVERE WEATHER ARE POSSIBLE AND THE
ENVIRONMENT SUPPORTS STRONG /EF2 OR EF3/ TORNADOES. THE MOST
FAVORABLE SIGNIFICANT TORNADO PARAMETERS ARE FORECAST FOR EAST
CENTRAL ARKANSAS...NORTHWEST MISSISSIPPI AND EXTREME SOUTHWEST
TENNESSEE.

HEAVY RAINFALL CAN BE EXPECTED REGION WIDE THIS AFTERNOON AND
TONIGHT WITH THE PASSAGE OF THE COLD FRONT. STORM TOTALS OF TWO
TO FOUR INCHES WILL BE POSSIBLE.

FRIDAY AND SATURDAY...ZONAL H5 FLOW FOLLOWS THE FIRST STORM
SYSTEM FOR THE END OF THE WEEK. DRY WEATHER WITH A WARMING TREND
IS EXPECTED.

SUNDAY AND MONDAY...A POWERFUL H5 UPPER LOW IS FORECAST TO EJECT
OUT OF THE DESERT SOUTHWEST AND MOVE ACROSS THE MID MISSISSIPPI
RIVER VALLEY. ALTHOUGH THIS SYSTEM IS STRONGER THAN THE CURRENT
SYSTEM ABOUT TO IMPACT THE MID SOUTH...THE FORECAST TRACK IS
FARTHER TO THE NORTH AND WEST. WILL NEED TO MONITOR IT IN FUTURE
FORECASTS FOR THE POTENTIAL OF A SECOND SIGNIFICANT SEVERE WEATHER
EVENT.

TUESDAY AND WEDNESDAY...H5 ZONAL FLOW RETURNS FOR THE MIDDLE OF
NEXT WEEK WITH DRY WEATHER AND NEAR NORMAL TEMPERATURES.

OKULSKI

&&

.AVIATION...

18Z TAF CYCLE

A WARM FRONT IS SITUATED ALONG INTERSTATE 40 ATTM. SOUTH OF THE FRONT
THIS AFTN...INCLUDING KMEM AND KTUP...CIGS WILL BE MVFR WITH
ISOLD-SCT SHRAS AND GUSTY SOUTHERLY WINDS DEVELOPING. NORTH OF THE
FRONT CIGS ARE IFR WITH SCT SHRAS AND EAST WINDS AROUND 10 KTS. AS
THE FRONT LIFTS SLOWLY NORTH CIGS WILL IMPROVE TO MVFR AT KMKL
THOUGH KJBR WILL BE IN AND OUT OF IFR CONDS ALL AFTN SINCE THE
FRONT MAY NOT PUSH THROUGH UNTIL EVENING.

BY LATER THIS AFTN INTO EARLY THIS EVENING SURFACE LOW PRESSURE
WILL TRACK ACROSS NORTHERN AR INTO SW KENTUCKY THIS EVENING WHILE
A POTENT MID LEVEL TROF PUNCHES INTO THE REGION. AS A RESULT
TSRAS...SOME SEVERE...WILL DEVELOP ACROSS WESTERN SECTIONS OF THE
MID SOUTH STARTING AROUND 24/23Z AND PUSH EAST DURING THE EVENING
HOURS. EXPECT MVFR CIGS/VSBYS WITH OCNL IFR CIGS/VSBYS IN TSRAS
AND SOUTHERLY WINDS AT 15 KTS WITH GUSTS TO 25 KTS. TSRAS WILL END
FROM WEST TO EAST BY 25/03Z AT KJBR AND 06Z AT KTUP WITH LEFTOVER
MVFR CIGS THROUGH THE REMAINDER OF THE PERIOD AND GUSTY NW WINDS.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  75  45  51  37 /  80 100  10   0
MKL  72  45  50  37 / 100 100  10   0
JBR  64  40  47  35 / 100  90  10   0
TUP  80  53  59  38 /  60 100  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CLAY-CRAIGHEAD-GREENE-
     LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CRITTENDEN-CROSS-LEE
     AR-PHILLIPS-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CARROLL-CROCKETT-DYER-
     GIBSON-HENRY-LAKE-LAUDERDALE-OBION-WEAKLEY.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CHESTER-DECATUR-
     FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-MADISON-MCNAIRY-
     SHELBY-TIPTON.

&&
Hazardous weather outlook, Feb 24, 9:15 AM CST, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
915 AM CST THU FEB 24 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-251115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
915 AM CST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND
TONIGHT ACROSS MOST OF THE MID SOUTH. WARM AND MOIST AIR WILL
SPREAD ACROSS THE REGION TODAY AHEAD OF A POWERFUL COLD FRONT.
TORNADOES...LARGE HAIL...DAMAGING WINDS WILL BE POSSIBLE ALONG
AND AHEAD OF THIS FRONT.

A FLASH FLOOD WATCH IS IN EFFECT ACROSS NORTHERN PORTIONS OF THE
MID SOUTH THROUGH TONIGHT AND ACROSS THE REST OF THE REGION THIS
AFTERNOON AND TONIGHT.  VERY HEAVY RAINFALL WILL BE POSSIBLE ALONG
A WARM FRONT TODAY NEAR THE MISSOURI AND KENTUCKY BORDERS AND WITH
THE COLD FRONT ACROSS THE ENTIRE REGION THIS AFTERNOON AND TONIGHT.
RAINFALL TOTALS OF THREE TO SIX INCHES WITH ISOLATED HIGHER AMOUNTS
WILL BE POSSIBLE ACROSS NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL...AND NORTHWEST TENNESSEE. THE REST OF THE MIDSOUTH CAN
EXPECT RAINFALL AMOUNTS OF ONE TO THREE INCHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER POWERFUL STORM SYSTEM IS FORECAST TO MOVE THROUGH THE MID
SOUTH SUNDAY NIGHT INTO MONDAY. THIS STORM HAS THE POTENTIAL TO
BRING MORE SEVERE WEATHER TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT AND
MAY BE NEEDED ONCE AGAIN SUNDAY NIGHT INTO MONDAY.

KRM

In the hours before

Local storm report, Feb 24, 7:12 AM CST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
712 AM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      BLACK ROCK              36.11N 91.11W
02/24/2011                   LAWRENCE           AR   CO-OP OBSERVER

            3.61 INCHES OF RAIN.

0700 AM     FLASH FLOOD      CARUTHERSVILLE          36.18N 89.67W
02/24/2011                   PEMISCOT           MO   CO-OP OBSERVER

            2.5 INCHES OF RAIN

0700 AM     FLASH FLOOD      WALNUT RIDGE            36.07N 90.96W
02/24/2011                   LAWRENCE           AR   CO-OP OBSERVER

            2.53 INCHES OF RAIN.

&&

CCD
Local storm report, Feb 24, 9:35 AM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
935 AM CST THU FEB 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      BLACK ROCK              36.11N 91.11W
02/24/2011                   LAWRENCE           AR   CO-OP OBSERVER

            3.61 INCHES OF RAIN.

0700 AM     FLASH FLOOD      CARUTHERSVILLE          36.18N 89.67W
02/24/2011                   PEMISCOT           MO   CO-OP OBSERVER

            2.5 INCHES OF RAIN

0700 AM     FLASH FLOOD      WALNUT RIDGE            36.07N 90.96W
02/24/2011                   LAWRENCE           AR   CO-OP OBSERVER

            2.53 INCHES OF RAIN.

0730 AM     FLASH FLOOD      KENNETT                 36.24N 90.05W
02/24/2011                   DUNKLIN            MO   LAW ENFORCEMENT

            HIGHWAY Y BETWEEN KENNETT AND CARUTH IS FLOODED ALONG

            WITH HIGHWAY 164 IN HORNERSVILLE AND HIGHWAY P IN SENATH.

&&

CCD

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:04 AM CSTFlash Flood WarningMEGDyer, Gibson, Henry, Lake, Obion, Weakley3 hr
Feb 24, 5:45 AM CSTFlash Flood WarningMEGDyer, Gibson, Henry, Lake, Obion, Weakley3 hr
Feb 24, 8:35 AM CSTRiver Flood WarningMEGObion, Weakley33 hr
Feb 24, 8:35 AM CSTRiver Flood WarningMEGDyer, Gibson, Obion33 hr
Feb 24, 8:47 AM CSTFlash Flood WarningMEGDyer, Gibson, Henry, Lake, Obion, Weakley3 hr
Feb 24, 11:28 AM CSTRiver Flood AdvisoryMEGDyer, Lake, Lauderdale35 hr
Feb 24, 2:55 PM CSTTornado WarningMEGChester, Hardeman, Henderson, Madison50 min
Feb 24, 3:42 PM CSTTornado WarningMEGCarroll, Chester, Decatur, Henderson, Madison24 min
Feb 24, 5:11 PM CSTTornado WarningMEGLake, Obion49 min
Feb 24, 5:17 PM CSTFlash Flood WarningMEGCrockett, Dyer, Gibson, Lake, Lauderdale, Obion and 1 more5 hr

Nearby

River Flood Warnings in Tennessee, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.